Open Access
Translator Disclaimer
February 2012 Some asymptotic results of Gaussian random fields with varying mean functions and the associated processes
Jingchen Liu, Gongjun Xu
Ann. Statist. 40(1): 262-293 (February 2012). DOI: 10.1214/11-AOS960

Abstract

In this paper, we derive tail approximations of integrals of exponential functions of Gaussian random fields with varying mean functions and approximations of the associated point processes. This study is motivated naturally by multiple applications such as hypothesis testing for spatial models and financial applications.

Citation

Download Citation

Jingchen Liu. Gongjun Xu. "Some asymptotic results of Gaussian random fields with varying mean functions and the associated processes." Ann. Statist. 40 (1) 262 - 293, February 2012. https://doi.org/10.1214/11-AOS960

Information

Published: February 2012
First available in Project Euclid: 29 March 2012

zbMATH: 1246.60056
MathSciNet: MR3014307
Digital Object Identifier: 10.1214/11-AOS960

Subjects:
Primary: 60G15 , 65C05

Keywords: Change of measure , Gaussian process , integral

Rights: Copyright © 2012 Institute of Mathematical Statistics

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.40 • No. 1 • February 2012
Back to Top